# SDR 7EMA201214010512

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N423EM
- Make and model: Beech B200
- Aircraft serial: BB1269
- Aircraft time: 9,802 hours, 11,197 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,802 hours, 11,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 400
- Part time: 9,802 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 17:36 ACFT LIFTED OFF FROM RUNWAY AND WAS CLIMBING IN THE RT TURN DIRECT HEADING OF 300.  PROPS WERE AT 1900 AND ALL ENGINE INDICATIONS WERE NORMAL.  THE SUN WAS JUST SETTING AT 10 O'CLOCK POSITION.  AFTER LEVELING OFF AND BEGINNING TO ADJUST PROPS TO 1700, THE MASTER WARNING ANNUNCIATED ALONG WITH THE LT ENGINE FIRE ANNUNCIATOR.  BOTH LT & RT ENGINE INSTRUMENTS WERE INDICATING NORMAL AND A VISUAL OF THE LT ENGINE DID NOT INDICATE A FIRE.  THE LT ENGINE FIRE ANNUNCIATOR CONTINUED TO ILLUMINATE.  DECISION MADE TO ABORT MISSION AND RETURN TO POINT OF DEPATURE.  UPON TURNING, THE LEFT ENGINE FIRE ANNUNCIATOR EXTINGUISHED.  LANDED SAFELY AT POINT OF DEPARTURE WITH NO FURTHER ANNUNCIATIONS.  MX CONTACTED, PERFORMED VISUAL INSP OF LT ENGINE, FOUND NO SIGNS OF FIRE OR OTHER ANOMOLIES. PERFORMED PREFLIGHT FIRE SYS CHECK, CHECK COMPLETED OK.  CONDUCTED MX CHECK FLIGHT AND RETURNED ACFT TO SERVICE.
